I was just given benzonatate for bronchitis today and every now and then when I am lying down I feel
- 15 May 2012 by fotoldy
... a choking feeling in my chest. Is that normal?
15 May 2012
Are you allergic to topical anesthetic, such as novacaine? If so you should not take it. The first item on the serious side effect list is "a choking feeling"
I would call my dr before I took another one.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
1 answer • 1 Nov 2009 •
Does benzonatate have any reactions to lamictal or abilify? I have a cough that is not responding to over-the-counter meds.
1 answer • 22 Jan 2010 •
1 answer • 8 May 2010 •
Example: Is three times a day for a month or longer considered safe? BJK
1 answer • 21 Nov 2010 •
I have been on levaquin since Mon. I have been around my 3yr. oldgranddaughter who who was born a preeme I also may have pneumonia I went to the dr ...
1 answer • 19 Mar 2011 •